# SDR L4Y2002F00001

- Difficulty date: May 9, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N11NX
- Make and model: Cessna 402C
- Aircraft serial: 402C0480
- Engine: Cont TSIO520*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Part number: 09108000
- Condition: Broken
- Location: Rt Brake Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, RIGHT BRAKE ASSEMBLY, LOWER ANCHOR BOLT (TORQUE PIN) BROKE OFF,  RENDERING BRAKE INOPERATIVE AND CAUSING DAMAGE TO TIME AND WHEEL.
